MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. VIVA QUAD S; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTBB1Q1
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6935-65 lead, implanted: (b)(6) 2014.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that post-operative to a routine cardiac resynchronization therapy defibrillator (crt-d) change-out procedure, the vector express algorithm was run, but the algorithm could not execute due to a fast/competing rhythm so the medical equipment company representative selected ok, but then noticed a-v dissociation because the pacing mode - which had been programmed to a dual sensing and pacing mode (ddd) - was now a ventricular-only sensing and pacing mode (vvi.) the representative observed vvi pacing for about one minute and then reprogrammed the device pacing mode from ddd to vvi and back to ddd, which then caused normal ddd pacing.The device remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary : the device was not returned for analysis.However, performance data collected from the device was received and analyzed.Analysis of the device memory indicated an observation with pacing mode rates and intervals.If information is provided in the future, a supplemental report will be issued.

Brand Name
VIVA QUAD S
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key7978726
Report Number3004209178-2018-23342
Device Sequence Number1578993
Product Code NIK
UDI-Device Identifier00643169720206
UDI-Public00643169720206
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/28/2019
Device Model NumberDTBB1Q1
Device Catalogue NumberDTBB1Q1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/18/2018
Supplement Report FDA Received Date10/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 4598-88 LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR